# SDR C2XA95CL052

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Clip
- Part number: 4091115
- Condition: Sheared
- Location: Nr 3 Main Wheel
- Stage of operation: TX
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FLT 3232 - DAY-CLE - BRAKES FAILED WITH ANTI-SKID ON.  MAINTENANCE REMOVED AND REPLACED NR 3 WHEEL SPEED TRANSDUCER CLIP.  OPS CHECK GOOD IAW EMB-120 MM 32-42-00.  AIRCRAFT RETURNED TO SERVICE.  (W)
